GEODESIC BOUNDARY VALUE PROBLEMS WITH SYMMETRY

File Description SizeFormat 
reparam.pdfAccepted version624.42 kBAdobe PDFView/Open
Title: GEODESIC BOUNDARY VALUE PROBLEMS WITH SYMMETRY
Authors: Cotter, CJ
Holm, DD
Item Type: Journal Article
Issue Date: 1-Mar-2010
URI: http://hdl.handle.net/10044/1/12769
DOI: http://dx.doi.org/10.3934/jgm.2010.2.51
ISSN: 1941-4889
Publisher: AMER INST MATHEMATICAL SCIENCES
Start Page: 51
End Page: 68
Journal / Book Title: JOURNAL OF GEOMETRIC MECHANICS
Volume: 2
Issue: 1
Copyright Statement: © 2010 american Institute of Mathematical Sciences
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons